# SDR IPXA13178453

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THAT DURING TAXI OUT, AN ACRID ODOR DEVELOPED AND SMOKE OF SOME SOURCE WAS VISABLE IN THE JUMPSEAT AREA.  CREW ISOLATED AIR CONDITIONING PACK AND RETURNED TO THE BLOCKS.  ODOR AND SMOKE DISSIPATED ONCE PACK WAS SECURED "OFF".     FOUND A PARKING BRAKE HYDRAULIC LINE LEAKING IN THE AIR CONDITIONING PACK AREA.  SECURED A LOOSE B-NUT AND THEN RAN AIR CONDITIONING PACKS AND VERIFIED NO SMOKE OR VISABLE SMOKE.  CREW CONTINUED ON SCHEDULED FLIGHT.
